| Catalog Number |
21-7309-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: five photos were attached to the complaint.No device was received.According to the photos, the customer's complaint of leaking was confirmed.No cause could be established due to the device not being returned.If the product is returned, this complaint will be reopened for further investigation.
Event or Problem Description
It was reported that the unit was observed to be leaking at the top right corner of the cadd at the joint between the tubing and the bladder.The product fault was observed during market process stage.There was unknown patient involvement and patient harm/adverse event reported.